Each 5 ml suspension contains :
Acetaminophen USP 250 mg
Relieves pain and fever caused by cold, flu, viral infections, toothache and sore throat.
Cinepar Kiddo 250 Suspension is an ideal medicine for relief of symptoms associated with Pain and fever due to immunization, teething pain, cold and flu.
Contraindicated in patients with a previous history of hypersensitivity to acetaminophen.
Acetaminophen may cause allergic reactions and skin rash. The rash usually appears as red areas or allergic wheals, and may be accompanied by fever and involvement of the mucous membranes. The use of acetaminophen has been associated with the occurrence of neutropenia, pancytopenia and leucopenia.
Cinepar Kiddo 250 Suspension should be administered with caution to patients with hepatic or renal dysfunction.
For Cinepar Kiddo 250 Suspension : 6-8 years : 5ml to 7.5 ml, 9-10 years : 7.5 ml to 10 ml, 11-12 years : 10 ml to 12.5 ml.
These doses may be repeated every 6 hours when necessary with a maximum of 4 doses in 24 hours.
Store in a cool, dark & dry place. Keep out of reach of children.
Cinepar Kiddo 250 suspension is available in 100 ml bottle.